DOES STATINS CAUSES CATARACT

LikeAnswersShare

Causes of cataract most cataracts develop when aging or injury changes the tissue that's make up your eyes lens some inherited genetic disorders that cause other health problems can increase your risk of cataracts. Cataracts can also be caused by other eye condition, past ey surgery or medical conditions such as diabetes.

Thank you doctor
0

The statin medications that millions of adults take to lower their cholesterol levels may also raise their risk of developing cataracts, a new study suggests.

Thank you doctor
0

RESEARCHERS HAVE FOUND THAT TAKING STATINS THAT IS CHOLESTROL LOWERING DRUGS FOR A LONG TIME  INCRESES THE RISK OF CATACT FORMATION

Thank you doctor
0

RESEARCHERS HAVE FOUND THAT TAKING THESE CHOLESTROL.LOWERING DRUGS FOR.S LONG TIME INCREASE RISK OF CATARACT FORMATION

Yes, Being on statins for long period of time will increase the risk of cataract as new research studies suggest...

Cohort study shows 13.9% increase of cataract , but one more study with analysis shows no affect

Thank you doctor
0

13 % increase of cataract though shown by some study, it is not finalised by others

Thank you doctor
0

Yes paper was released onsept2019 statin causes cataract sometimes diplopia

Thank you doctor
0

Cohort study shows 13 % may develop cataracts but study not confirmed

Thank you doctor
0

Statins Tied to Cataract Risk. In one of the largest studies ever done on the subject, researchers have found that taking statins, the widely used cholesterol-lowering drugs, is associated with an increased risk for cataracts. Previous studies had mixed results.